# SDR VNAA2017121611101

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,303 hours, 31,762 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD A GEAR DISAGREE MASTER CAUTION MESSAGE. CREW FOLLOWED THE QRH PROCEDURES AND DECIDED TO RETURN TO CLT. THEY DECLARED AN EMERGENCY. MX INSPECTED AND FOUND PX18, RT MLG UPLOCK SENSOR FLAGGED. RERIGGED PX18 SENSOR. OPS CHECKS GOOD.
